# SDR REXA200900104

- Difficulty date: August 17, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N8659B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7659
- Aircraft time: 16,936 hours, 14,688 cycles
- Engine: Ge CF343B1
- Engine time: 18,078 hours, 15,379 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Transducer
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THE FLIGHT CREW WAS ALERTED TO A HIGH OIL PRESSURE WARNING FOR THE LEFT ENGINE.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE OIL PRESSURE TRANSDUCER ON THE LEFT ENGINE.  GROUND RUN WAS SATISFACTORY AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
